THERMALLY-INDUCED DYNAMIC STRESSES IN A BI-MATERIAL SPHERE

Authors
Citation
Xz. Zhang et N. Hasebe, THERMALLY-INDUCED DYNAMIC STRESSES IN A BI-MATERIAL SPHERE, Journal of thermal stresses, 21(2), 1998, pp. 105-128
Citations number
16
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics,Thermodynamics
Journal title
ISSN journal
0149-5739
Volume
21
Issue
2
Year of publication
1998
Pages
105 - 128
Database
ISI
SICI code
0149-5739(1998)21:2<105:TDSIAB>2.0.ZU;2-I
Abstract
A thermoelastodynamic problem of spherical symmetry is solved in which the thermally induced dynamic stress in a bi-material hollow sphere i s caused by a sudden temperature rise, sectionally uniformly or nonuni formly distributed over the whole volume of the sphere. An exact and e xplicit solution is provided This solution is developed by a method th at uses the D'Alembert solution as a basic form of the solution and th ereby reduces the boundary and interface conditions in the problem int o elementary ordinary differential equations. The integration constant s in the solution of the differential equations are determined by a si ngularity extraction technique that removes chose portions that are in admissible to the wave motion problem from the solution. Numerical mat erials are presented to confirm the analytic solution.